# SDR SWAA2023011989642

- Difficulty date: January 8, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY POWER SUPPLY 317 WILL NOT TEST USING THE TEST SWITCH.   REMOVED AND REPLACED THE BATTERY PACK IAW MM 33-51-06. OPS CHECKED GOOD IAW MM 33-51-06.
